# SDR CA110615003

- Difficulty date: June 14, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Engine: Pwa JT15D5
- System (JASC): 7250 · Turbine Section
- Part: Bearing Cage
- Part number: 310749301
- Part serial: FC153527
- Condition: Cracked
- Location: Nr 3 Bearing
- Part time: 1,421 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EIR JT15D 2011-006, WAS ABLE TO CONFIRM THAT ENGINE DID HAVE METAL CONTAMINATION OF THE OIL SYS.  THE SOURCE OF METAL CONTAMINATION WAS THE NR 3 BEARING WHICH HAD A CRACK ON CAGE WHICH ALLOWED THE ADJACENT ROLLER ELEMENT TO TURN SIDEWAYS WITHIN THE POCKET AND HEAVILY SCORED & GOUGED THE OUTER RACE. THE REASON WHY THE CAGE ON THE BEARING CRACKED COULD NOT BE DETERMINED.
